You may be pregnant or the doseage of the BCP isn't high enough for you.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
There is no need to wean off birth control pills. You can stop "cold turkey" anytime you like. Taking them irregularly has no benefit.
not instantly...after a few days taking them probably
Nothing. It's nature.
Yes, many woman still get monthly bleeding while taking birth control pills.
If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.
yes, but it just might be breakthrough bleeding.
Hello. No bleeding after using birth control isn't harmful hun. If you have stopped birth control and are bleeding, this is perfectly normal and is happening because your experiencing break through bleeding from the withdrawal of the pill. If you are bleeding while on birth control and have missed some pills - then this is why your bleeding. Dont miss any pills and you wont bleed. If you are bleeding while on birth control and are taking the pills correctly and haven't missed any, then this is most likely due to the doseage of the pill not being high enough. See your doctor for a change of pill or increase in doseage. Take care!
Bleeding while on birth control can occur for a variety of reasons: * Missed pills * Pregnancy * UTI * Recently took MAP or ECP * Doseage incorrect for you
Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.
Irregular bleeding on Depo Provera is very common. Some women with chlamydia will bleed irregularly. If you are at risk for chlamydia, you should get tested regardless of what birth control method or bleeding pattern you're having.
yes because it messes your menstrual cycle up
Go see a doctor.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
You can take birth control to have a show of vaginal bleeding, but birth control does not "jump start" your period. When you stop taking it, you are likely to return to your previous pattern of menstrual bleeding (or lack thereof) unless something else changes in your body.
You should take your birth control pills in order and on schedule regardless of bleeding. If you have questions about your bleeding, call the prescriber, but keep taking the pills.
The first episode of bleeding after you stop hormonal birth control is a withdrawal bleed; the next will probably be your period, 4-6 weeks after you stop birth control.
So, you missed a day of birth control and now you are spot bleeding. This is normal, but it is important to realize that you are not protected from pregnancy. You should continue taking your birth control pills as normal and use an additional form of contraception for 2 weeks.
It should take approximately one week.
Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.
Starting hormonal birth control may cause an immediate effect on your period. Over time, the birth control pill lightens menstrual bleeding.
You take the birth control pill as scheduled regardless of any bleeding. It's possible that you'll be taking an active pill while still bleeding, or may start bleeding before your'e on the placebo week, if your brand of pills has one.